# SDR SIMA20121016007

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 30,240 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT OMEGA BEAM GUSSET CORRODED BETWEEN FRAMES 19-24.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED WITH SERVICEABLE GUSSET IAW EMB SRM 51-40-02, EMB SRM 51-20-03, EMB SRM 51-40-06 AND EMB SRM 51-40-09.  THE AIRCRAFT WAS RETURNED TO SERVICE.
